Previous |  Up |  Next

Article

Title: O použití Hausdorffovy míry v aritmetice (Czech)
Title: On the use of Hausdorff measure in arithmetics [Lecture] (English)
Author: Kurzweil, Jaroslav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 80
Issue: 3
Year: 1955
Pages: 361-364
.
Category: math
.
Note: Referát o přednášce akademika Vojtěcha Jarníka, přednesené v matematické obci pražské dne 28. III. 1955 (Czech)
.
Date available: 2009-09-23T06:41:07Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117155
.

Files

Files Size Format View
CasPestMat_080-1955-3_10.pdf 799.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo